# SDR DALA2022040802445

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 87,092 hours, 40,473 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 NLG R/H MAIN TRUNNION FITTING BEARING MOUNT HOLE ON A/C HAS CORROSION PITTING ON FACE SURFACE TOP AFT SIDE. CORRECTIVE ACTION: COMPLIED WITH ERA 598536-14 SECT. I REV. ORIGINAL. (2187785)
